# SDR 99ZZZM263

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: BE20062
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLIGHT 861 - AFTER TAKEOFF FROM CLT, A BLEED NR 2 DUCT FAULT OCCURRED.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU CHECK VALVE AND THE OPSOV SEALS.  THEY ALSO PERFORMED A BLEED SYSTEM BALANCING ADJUSTMENT.  BLEED SYSTEM TESTED NORMAL AFTER REPAIRS.  (M)
